MAUDE Adverse Event Report: TELEFLEX MEDICAL MDK VI MF 0 TC43/HR26 48"; SUTURE, SURGICAL, ABSORBABLE,

TELEFLEX MEDICAL MDK VI MF 0 TC43/HR26 48"; SUTURE, SURGICAL, ABSORBABLE,
Model Number IPN000864
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review could not be completed as no lot number was provided.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
It was reported that when the doctor went to load the needle, the "bullet" flew off, then upon trying a new needle, it would not work at all.No patient harm or injuries.

Brand Name
MDK VI MF 0 TC43/HR26 48"
Common Device Name
SUTURE, SURGICAL, ABSORBABLE,
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
parque industrial finsa
nuevo laredo 88275
MX   88275
Manufacturer Contact
bryanna connelly
3015 carrington mill blvd
morrisville 27560
MDR Report Key17252398
Report Number3004365956-2023-00042
Device Sequence Number4795790
Product Code NEW
UDI-Device Identifier14026704603920
UDI-Public14026704603920
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/12/2025
Device Model NumberIPN000864
Device Catalogue Number833-137
Device Lot Number74K2200998
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2023
Initial Report FDA Received Date07/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown